Schockierende Blutung nach PEG-Einlage

Hammer, A; Schoepfer, A; Scheurer, U (2008). Schockierende Blutung nach PEG-Einlage. Schweizerisches Medizin-Forum SMF / Swiss medical forum / Forum médical suisse FMS(8), p. 107. Basel: EMH Editores Medicorum Helveticorum

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gastro-intestinal, Liver and Lung Disorders (DMLL) > Clinic of Visceral Surgery and Medicine > Gastroenterology

UniBE Contributor:

Hammer, Andreas; Schöpfer, Alain and Scheurer, Ulrich

ISSN:

1424-3784

Publisher:

EMH Editores Medicorum Helveticorum

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:05

Last Modified:

06 Dec 2013 13:54

URI:

https://boris.unibe.ch/id/eprint/28411 (FactScience: 120620)

Actions (login required)

Edit item Edit item
Provide Feedback